Universidad Complutense de Madrid
E-Prints Complutense

A new class of operators and a description of adjoints of composition operators

Impacto

Downloads

Downloads per month over past year

Cowen, Carl C. and Gallardo Gutiérrez, Eva A. (2006) A new class of operators and a description of adjoints of composition operators. Journal of Functional Analysis, 238 (2). pp. 447-462. ISSN 0022-1236

[img] PDF
Restringido a Repository staff only

163kB

Official URL: http://www.sciencedirect.com/science/article/pii/S0022123606002588


URLURL Type
http://www.sciencedirect.com/Publisher


Abstract

Starting with a general formula, precise but difficult to use, for the adjoint of a composition operator on a functional Hilbert space, we compute an explicit formula on the classical Hardy Hilbert space for the adjoint of a composition operator with rational symbol. To provide a foundation for this formula, we study an extension to the definitions of composition, weighted composition, and Toeplitz operators to include symbols that are multiple-valued functions. These definitions can be made on any Banach space of analytic functions on a plane domain, but in this work, our attention is focused on the basic properties needed for the application to operators on the standard Hardy and Bergman Hilbert spaces on the unit disk


Item Type:Article
Uncontrolled Keywords:adjoint of an operator; composition operator; reproducing kernel
Subjects:Sciences > Mathematics > Mathematical analysis
ID Code:21095
Deposited On:26 Apr 2013 08:14
Last Modified:25 Jun 2018 11:43

Origin of downloads

Repository Staff Only: item control page